# SDR USAA2009062291534

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,702 hours, 10,594 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1145 - SAN - BURNING SMELL - FLIGHT ATTENDANT REPORTED AFT GALLEY COFFEEMAKERS SMELLS OF PLASTIC DURING THE BREW CYCLE.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY COFFEEMAKER IAW AIRBUS MAINTENANCE MANUAL 25-31-00.
